# SDR DXTA200702159

- Difficulty date: April 28, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N990QS
- Make and model: Cessna 750
- Aircraft serial: 7500190
- Aircraft time: 5,259 hours, 3,102 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NOXIOUS BURNED OIL ODOR IN COCKPIT DURING GROUND OPS.  [SUP 05-03-07]   GAINED ACCESS FOR APU FOUND OIL LEAK AT CHIP DETECTOR PLUG . BURN OIL TRAVELING IN THE CABIN. FIXED AND CLEANED OIL LEAK. OPS CHECKED AND LEAK GOOD.  MAINTENANCE PERFORMED IAW CESSNA CITATION 750-AMM 49-10-00.
